# SDR DALA2022050203082

- Difficulty date: April 27, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 95,479 hours, 43,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 EMERGENCY LIGHTS INOP ROWS 27-32 NOT WORKING. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY POWER SUPPLY M10568 PER B757 AMM 33 -51. OPS CKS NORMAL. (7882086)
